# SDR 04FDEA00467

- Difficulty date: February 20, 2004
- Submitted: February 20, 2004
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11
- Aircraft serial: 48487
- Aircraft time: 43,248 hours, 8,912 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - BASE SECTION OF CHILLER COMPARTMENT AT GALLEY ASSEMBLY BULGING, CORROSION UNDERNEATH.
